# SDR DALA2016092006724

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SETTLEMENT AREA HOLES OF T/E FIXED STA XW=530 AT RT WING.  T/E FIXED STA XW=530 AT RT WING WAS REPAIRED IAW ETI-17-16-122 REV 1 AND ER/A 550301-14, REV ORIGINAL, ASSOCIATED ER/A 00-550301.
